# SDR AHE0101

- Difficulty date: June 6, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: GJUST
- Make and model: Beech F33A
- Aircraft serial: LE1165
- Engine: Cont IO520BB
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 12527Y6331
- Condition: Sheared
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE LEFT FLAP DRIVE CABLE WAS FOUND TO HAVE A SUSPECT D.O.M. A NEW ITEM PN 12527Y6331 WAS ORDERED AND RECEIVED WITH A 03-2001 D.O.M.  THE NEW ITEM WAS IAW MM AND ON FIRST OPERATION OF THE FLAPS THE LEFT FLAP FAILED TO MOVE.  ON INVESTIGATION IT WAS DISCOVERED THAT THE NEW FLAP DRIVE CABLE HAD SHEARED AT THE DRIVE END TO THE ACTUATOR.  CABLE WAS RETURNED TO MFG.
